Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Swelling and pain in foot, redness, joint pain, high BP. Taken medication. Help?

Hi I am 58 year old male. I have sudden onset of swelling and pain on the top of my left foot with a redness. The toes are not swollen, nor are the toe joints, nor is the ankle and there has been no injury. I have had 2 other incidents of this with this foot... I have high bllod pressure and take medication for this as well as 81 mg low dose asa.
I do not drink or smoke.

Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The sudden swelling and pain on the foot is likely to be due to an inflammatory cause. Taking a mild pain killer and doing a hot fomentation in the area will help in the symptoms in next few days. Avoid weight bearing on the foot till then.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Tue, 23 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor